# SDR UALA2011112106352

- Difficulty date: November 19, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 86,101 hours, 10,451 cycles
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE RUNS, NOTICED SMOKE COMING FROM THE INTERMEDIATE CASE AT THE 1 O`CLOCK POSITION ON NR 4 ENG.  RAN NR 4 ENGINE FOR 10 MINUTES, NO SMOKE DURING OR AFTER RUN.
